# SDR DL764081223

- Difficulty date: September 24, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 28,520 hours, 7,996 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, CAB AUTO INOP EICAS MSG CAME ON.  RESET CB ON P11 CAB ALT 1 AND CBN ALT 2.  PERFORMED BIT ON BOTH CONTROLLERS.  TEST FOR AUTO 1 AND 2 SHOWS CONTROLLER FAULT.  PERFORMED VERIFY RESET NO FAULTS AND NO STATUS MSG NO FAULT LIGHT FOR ALT 1 AND 2, SYS CHK GOOD.
